Does Allegra-D cause or cure acne? Allegra-D reviews.

If you have used Allegra-D and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Allegra-D, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

1 Reply to “Does Allegra-D cause or cure acne? Allegra-D reviews.”

  1. Im an allegra user not for allergies but to treat a rare lupus in the muscles,since i quited all lupus medications like corticosteroids and other my skin improved to the point of having a nearly perfect skin. Few months later the condition began to show symptons again so i consulted another Doctor who told me to try medicines for allergies,zyrtec worked a bit but the amount of cysts in my back and neck where awful quited zyrtec skin improved tried different ones and the one that controls my condition is allegra but now i have an acne problem in my face,neck,back and legs,red painful cysts all over.

Leave a Reply

Your email address will not be published.